MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 28GA (1.2F) X 25CM 1 LUMEN; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L 28GA (1.2F) X 25CM 1 LUMEN; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384516
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter stated "picc catheter advanced through introducer.Resistance met.As catheter was retracted, noted catheter had broken off and guidewire was exposed.Remainder of catheter removed, chest x-ray obtained.Catheter fragment noted and infant transferred to chom for removal of retained fragment.".
 
Additional Manufacturer Narrative
After thoroughly reviewing the manufacturing and inspection records for this lot, we found no deviations or non-conformances.Based on the product experience report, it appears there was no sample available for return.Additionally, we did not receive any photographic or visual evidence that would have allowed us to further review your concern.Unfortunately, without the necessary evidence, we are unable to conduct a thorough investigation at this time.As a result, determining the root cause and corrective action is not feasible.If samples become available in the future, the complaint can be reopened for investigation.As there is no clear evidence suggesting that the product was manufactured incorrectly, no corrective actions will be implemented at this time.Argon remains committed to monitoring the issue closely to address any potential future occurrences.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L 28GA (1.2F) X 25CM 1 LUMEN
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21877170
Report Number0001625425-2025-00993
Device Sequence Number7864800
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)270910(10)11599264
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11599264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown